# SDR VNAA2019022761102

- Difficulty date: February 26, 2019
- Submitted: February 27, 2019
- Operation: Air carrier
- Aircraft: N517AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10124
- Aircraft time: 37,952 hours, 27,778 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Warning Message
- Condition: False Activation
- Location: Wind Anti Ice
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON APPROACH INTO MSN CREW RECEIVED LEFT AND RIGHT WING ANTI ICE SYSTEM FAULT MESSAGES.  THE AIRCRAFT BEGAN TO ACCUMULATE ICE DURING THE APPROACH PHASE OF FLIGHT.  THE CREW DECLARED AN EMERGENCY TO LEAVE THE ICING AREA. THE FLIGHT DIVERTED FOR MAINTENANCE. MAINTENANCE REMOVED, INSPECTED AND REINSTALLED THE AILC CONNECTORS, OPS CHECK GOOD.
